# SDR AU981158

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Washer
- Part number: 007
- Condition: Failed
- Location: Te Flap
- Component: 130507
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP DRIVE CENTER GEARBOX CONE CLUTCH POSITION WASHERS FAILED.   PART TC:  62,175.
